RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1970, Volume 7, Issue 4, Pages 477–482 (Mi mz9531)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalization of the additive problem of divisors

L. I. Ufimtseva

Kuibyshev Pedagogical Institute

Abstract: An asymptotic formula is obtained for a sum of the form
$$ \sum_{m<n}f(m)\tau(n-m), $$
where $f(m)$ is a multiplicative function with additional constraints, and $\tau(m)$ is the number of divisors of $m$.

Full text: PDF file (636 kB)

English version:
Mathematical Notes, 1970, 7:4, 289–292

Bibliographic databases:

UDC: 511
Received: 23.06.1969

Citation: L. I. Ufimtseva, “Generalization of the additive problem of divisors”, Mat. Zametki, 7:4 (1970), 477–482; Math. Notes, 7:4 (1970), 289–292

Citation in format AMSBIB
\Bibitem{Uph70}
\by L.~I.~Ufimtseva
\paper Generalization of the additive problem of divisors
\jour Mat. Zametki
\yr 1970
\vol 7
\issue 4
\pages 477--482
\mathnet{http://mi.mathnet.ru/mz9531}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=274407}
\zmath{https://zbmath.org/?q=an:0227.10033}
\transl
\jour Math. Notes
\yr 1970
\vol 7
\issue 4
\pages 289--292
\crossref{https://doi.org/10.1007/BF01151704}


Linking options:
  • http://mi.mathnet.ru/eng/mz9531
  • http://mi.mathnet.ru/eng/mz/v7/i4/p477

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. M. Timofeev, S. T. Tulyaganov, “Problems similar to the additive divisor problem”, Math. Notes, 64:3 (1998), 382–393  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:80
    Full text:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020